# SDR PCAA0304070

- Difficulty date: April 27, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 29,407 hours, 32,598 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016009
- Part serial: LI0307
- Condition: Sluggish
- Location: Nlg
- Part time: 29,407 hours, 32,598 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN, NOSE GEAR MADE STRANGE NOISE.  RED UNSAFE LIGHT STAYED ILLUM 10 SEC AFTER MAIN GEAR INDICATING GREEN.  AFTER NOISE STOPPED NOSE GEAR EXTENDED.  MX INSPECTED ACFT & BLED NR 2 HYD SYS.  TEST FLT SATIFACTORY. ACFT RETURNED TO SERVICE.  NOSE GEAR DID NOT EXTEND NORMALLY AN ALTERNATE EXTENSION PERFORMED.  MX PERFORMED TEST ON PROXIMITY SENSOR ELECTRONICS UNIT & INSPECTED NOSE GEAR.  LANDING GEAR SWUNG, COULD NOT DUPLICATE.  TEST FLT UNSATISFACTORY.  CREW REPORTED THE NOSE GEAR WAS VERY SLOW TO RESPOND. MX REPLACED NOSE GEAR DOOR ACTUATOR, NOSE GEAR SELECTOR VALVE UNDER COCKPIT FLOOR & REPLACED RELAY 3261-K7.  OPS & LEAK CHECK GOOD.  GEAR SWUNG, NO DEFECTS NOTED.  TEST FLT SATISFACTORY.
